# SDR ASAA11510408

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,876 hours, 4,161 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L SIDE WINDOW "OVERHEAT" LIGHT ILLUMINATED SHORTLY BEFORE LANDING.  GROUND VERIFICATION CHECK OF THE CAPT'S SLIDING WINDOW HEAT OPS CHECK NORMAL REF AMM TASK 30 41 00 710 801 (105 DEGREE F) & FIM TASK 30 41 00 810 811 (PRI SNSR 330 OHM SPARE SNSR 320 OHM).  REPLACED M2675 COIL CORD ASSY AS PRECAUTIONARY.
